# SDR ABXA070076

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 73,451 hours, 85,215 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS STRONG ODOR OF FUEL OR SOLVENT IN COCKPIT AND CARGO AREA.  NO FUEL LEAK OR ODOR NOTED IAW DC9 MM 28-00-00.
